25331 articles – 19601 references  [version française]
.:. Browse > Document list .:.
44932 documents ordered by :
First Previous 1 - 2 - 3 - 4 - 5 - 6 - 7 ... Next Last
Computing a mass transport problem with a least squares method
Besson O. et al
Dans Optimal Transportation: Theory and Applications - Optimal Transportation: Theory and Applications, France (2009) [hal-00943755 - version 1]
restricted file access On the Capacity of Full-Duplex Causal Cognitive Interference Channels to within a Constant Gap
Cardone M. et al
Dans IEEE International Conference on Communications (ICC), 2014 - IEEE International Conference on Communications (ICC), 2014, Australie (2014) [hal-00981886 - version 1]
fulltext access Convex conditions on decentralized control for graph topology preservation
Fiacchini M. et al
IEEE Transactions on Automatic Control (2014) n/c [hal-00920914 - version 1]
fulltext access The possible values of critical points between strongly congruence-proper varieties of algebras
Gillibert P.
Advances in Mathematics 257 (2014) 546-566 [hal-00587671 - version 2]
Piecewise Deterministic Markov Processes based approach applied to an offshore oil production system
Zhang H. et al
Reliability Engineering and System Safety 126 (2014) 126-134 [hal-00961512 - version 1]
fulltext access A front tracking method for a strongly coupled PDE-ODE system with moving density constraints in traffic flow
Delle Monache M. L. et al
Discrete and Continuous Dynamical Systems - Series S 7, 3 (2014) [hal-00930031 - version 1]
fulltext access Parabolic Deligne-Lusztig varieties
Digne F. et al
Advances in Mathematics 257 (2014) 136-218 [hal-00634644 - version 3]
fulltext access On the Gaussian Interference Channel with Unilateral Generalized Feedback
Cardone M. et al
Dans International Symposium on Communications, Control and Signal Processing (ISCCSP), 2014 - International Symposium on Communications, Control and Signal Processing (ISCCSP), 2014, Grèce (2014) [hal-00981878 - version 1]
fulltext accessible on an other server On the relaxation of variational integrals in metric Sobolev spaces
Anza Hafsa O. et al
Advances in Calculus of Variations (2014) 35 [hal-00959117 - version 1]
fulltext access Approximated Lax Pairs for the Reduced Order Integration of Nonlinear Evolution Equations
Gerbeau J.-F. et al
Journal of Computational Physics 265 (2014) 246-269 [hal-00933172 - version 1]
fulltext access Paralic confinement computations in coastal environment with interlocked areas
Bernard J.-P. et al
Discrete and Continuous Dynamical Systems - Series S (2014) 0--0 [hal-00833340 - version 1]
fulltext access Decentralized Interference Channels with Noisy Feedback Possess Pareto Optimal Nash Equilibria
Perlaza S. M. et al
Proc. of the 6th International Symposium on Communications, Control, and Signal Processing (ISCCSP 2014), Grèce (2014) [hal-00957146 - version 1]
fulltext access A 3D model with shape prior information for biological structures reconstruction using Multiple-Angle Total Internal Reflection Fluorescence Microscopy
Soubies E. et al
ISBI - International Symposium on Biomedical Imaging, Chine (2014) [hal-00914998 - version 1]
fulltext access Meta online learning: experiments on a unit commitment problem
Liu J. et al
European Symposium on Artificial Neural Networks, Computational Intelligence and Machine Learning, Belgique (2014) [hal-00973397 - version 1]
fulltext access Gaussian Half-Duplex Relay Networks: Improved Constant Gap and Connections with the Assignment Problem
Cardone M. et al
[hal-00981999 - version 1] (23/04/2014)